# SDR CHQA201000189

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 20,013 hours, 16,234 cycles
- Engine: Allsn AE3007A
- Engine time: 21,805 hours, 18,649 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Clamp
- Part number: 230721125
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER CLIMBOUT THE E2 OIL LEVEL DROPPED FROM 11QTS TO 3QTS.  THE AIRCRAFT DIVERTED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED E2 AND FOUND THE SUPPORT CLAMP FOR THE NUMBER 4 GENERATOR LOOSE AND LEAKING OIL.  THE CLAMP WAS RE-SECURED AND THE ENGINE SERVICED WITH OIL WITH NO FURTHER DEFECTS NOTED.
